# SDR 7AHR2015043000122

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT CARGO TRACK SUPPORT HAS CORROSION FROM BS 427-513, RBL 14. REMOVED CORROSION FROM AREA. TRACK SUPPORT CHANNEL AND UPPER SUPPORT FLANGE OF INTERCOSTAL WERE REPAIRED/REINFORCED IAW SRM 51-70-5, FIG 1.
